... sexual drive decreasing. What can I do to stop this? Is there something else out there for women to take in order to increase their sex drive? Please help!
Unfortunately decreased sex drive is a common side effect of most antidepressants. My doctor recommends taking Wellbutrin with the Paxil to increase the sex drive. It doesn't work for all people but it does for some. Woman get the short end of the stick on this one as there just isn't much out there to combat the problem other than what I have suggested.
Im a guy but I also used to take paxil 40 mg, my sex drive was almost gone to where I couldnt hold an erection. My doctor had me try Wellbutrin with it but I had no luck. So he then had me try Zoloft 100mg. And just like that, my sex life was back like before. I hope you have the same success, I know how bad it can suck. Good luck to you.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 3 answers
Does Paxil seem to work best with less side effect of sleepiness by taking the dose in the morning,?
Posted 27 Nov 2012 • 1 answer
Posted 31 Jul 2013 • 1 answer
Posted 14 Aug 2015 • 1 answer
Posted 21 Jan 2016 • 3 answers